Fractional Differential Equations with Fractional Impulsive and Nonseparated Boundary Conditions
Xi Fu and
Xiaoyou Liu
Abstract and Applied Analysis, 2014, vol. 2014, 1-11
Abstract:
This paper studies the existence results for nonseparated boundary value problems of fractional differential equations with fractional impulsive conditions. By means of Schaefer fixed point theorem, Banach fixed point theorem, and nonlinear alternative of Leray-Schauder type, some existence results are obtained. Examples are given to illustrate the results.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/364348.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/364348.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:364348
DOI: 10.1155/2014/364348
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().